Qualitative Results on the Convergence of the Q-Bernstein Polynomials
No Thumbnail Available
Date
2015
Authors
Journal Title
Journal ISSN
Volume Title
Publisher
North University of Baia Mare
Open Access Color
OpenAIRE Downloads
OpenAIRE Views
Abstract
Despite many common features, the convergence properties of the Bernstein and the q-Bernstein polynomials are not alike. What is more, the cases 0 < q < 1 and q > 1 are not similar to each other in terms of convergence. In this work, new results demonstrating the striking differences which may occur in those convergence properties are presented. © 2015, North University of Baia Mare. All rights reserved.
Description
Keywords
Limit q-Bernstein operator, q-Bernstein polynomials, q-binomial coefficients, q-integers, Uniform convergence
Turkish CoHE Thesis Center URL
Fields of Science
Citation
WoS Q
Q1
Scopus Q
Q1
Source
Carpathian Journal of Mathematics
Volume
31
Issue
1
Start Page
105
End Page
110